MAUDE Adverse Event Report: EXACTECH, INC. LOGIC KNEE COMPONENTS; SEE H10

EXACTECH, INC. LOGIC KNEE COMPONENTS; SEE H10
Model Number LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Synovitis (2094); Swelling/ Edema (4577)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, initial left knee implanted on (b)(6) 2015, underwent a revision procedure on (b)(6) 2024, approximately 8 years 10 months post the initial procedure.The patient was revised due to synovitis and swelling to a new size 9 insert.There were no issues with surgery.The explants are not available for return.X-rays and device images were provided.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: (b)(6)- 02-010-03-0225 - logic cr femoral cem, left sz 2.5.(b)(6)- 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.(b)(6)- 200-02-35 - three peg patella 35mm.(b)(6)- 201-46-10 - holding pin headless 3" (4 pk).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: b1, b2, d1, d4 (remove all data from initial report - catalog number unknown) g1, g4 (remove date), h4 (remove date) h6: component code, type of investigation, investigation findings and investigation conclusions.The revision reported was likely the result of swelling and synovitis.Localized prosthesis wear was noted on the image of the tibial insert, but it cannot be determined if this contributed to the synovitis, swelling, and/or reason for the revision.The reason for the swelling and synovitis cannot be conclusively determined because the device was not returned for evaluation and relevant patient information was not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC KNEE COMPONENTS
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18927461
Report Number1038671-2024-00554
Device Sequence Number19981344
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2019
Device Model NumberLOGIC CR TIB INSERT STD, SZ 2.5, 9 MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown